MAUDE Adverse Event Report: ARTHREX, INC. DX SWIVELOCK, 3.5 X 13.5 MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DX SWIVELOCK, 3.5 X 13.5 MM; NON-DEGRADABLE FIXATN FASTENER
Model Number DX SWIVELOCK, 3.5 X 13.5 MM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/3/2024, it was reported by a sales representative via email that an ar-8979p dx swivelock anchor was stuck to the shaft and could not be inserted.This was discovered during a tendon repair procedure on (b)(6) 2024.The case was completed using a new anchor.Attempting to remove the anchor from the shaft delayed the case for fifteen to twenty minutes.
 
Event or Problem Description
Additional information received on 10/7/2024: additional anesthesia was not needed for the delay in the case.The case was completed using a new ar-8979p dx swivelock.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to misaligned insertion; or prying/leveraging the device during use.

Brand Name
DX SWIVELOCK, 3.5 X 13.5 MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20428293
Report Number1220246-2024-08105
Device Sequence Number18039805
Product Code MBI
UDI-Device Identifier00888867202900
UDI-Public(01)00888867202900(11)230823(17)280731(10)15132628
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K150648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDX SWIVELOCK, 3.5 X 13.5 MM
Device Catalogue NumberAR-8979P
Device Lot Number15132628
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer10/07/2024
09/03/2025
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date10/16/2024
09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown